# SDR C2XA08IA081

- Difficulty date: March 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N16520
- Make and model: Emb EMB-135LR
- Aircraft serial: 145372
- Aircraft time: 15,647 hours, 12,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2725, DURING MAINTENANCE INSPECTION THE 2ND AISLE PATH LIGHT STRIP WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED AISLE PATH LIGHT STRIP, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
